# SDR IPXA2018052973040

- Difficulty date: May 22, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 19,034 hours, 12,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A25570669200
- Condition: Cracked
- Location: Fwd Cargo Blkhd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT BULKHEAD UPPER FRAME SUPPORT FRAME 38.2, LBL 40,  ANGLE WAS CRACKED.  REMOVED AND REPLACED IAW SRM 57-40-21, AND DWG A2557066900000.
